# SDR CALA2009122100757

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 26,686 hours, 8,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT FWD FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB IN OVERWING EXIT FLOOD LIGHT, OPS CHECK GOOD IAW AMM 33-51-06.
